# SDR CA060131002

- Difficulty date: January 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,577 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 5829C00
- Part serial: 75987710
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED ENVIRONMENTAL SYSTEMS TO AUTO PRIOR TO FLIGHT AND RECEIVED A CAUTION LIGHT ON PANEL THAT THE SYSTEM WAS NOT FUNCTIONING.  THE SYSTEM WAS CYCLED ON AND OFF THEN AN INCREASE IN POWER WAS APPLIED AND THE CAUTION LIGHT EXTINGUISHED INDICATING NORMAL. FURTHER FLIGHTS THAT DAY WERE UNEVENTFUL. MAINTENANCE TROUBLESHOOTING VIA THE MANUAL SWITCH FROM FULL COLD THEN FULL HOT RESULTED IN A STUCK IN HOT VALVE.  THE TEMP VALVE WAS REPLACED AND SYSTEM FUNCTIONED FINE.  AIRCRAFT TTSN 4650HRS,CYC 3286, THE ORIGINAL VALVE WAS REPLACED AT 3837 HRS 2662 CYC.  THE ONE REPORTED FAILED AT 810 HRS AND 622 CYC.
